Bounded, periodic or almost-periodic solutions of nonlinear hyperbolic partial differential equations

Mitsuhiro Nakao

Research output: Contribution to journalArticle

17 Citations (Scopus)
Original languageEnglish
Pages (from-to)368-386
Number of pages19
JournalJournal of Differential Equations
Volume23
Issue number3
DOIs
Publication statusPublished - 1977
Externally publishedYes

Fingerprint

Hyperbolic Partial Differential Equations
Almost Periodic Solution
Nonlinear Partial Differential Equations

ASJC Scopus subject areas

  • Analysis

Cite this

Bounded, periodic or almost-periodic solutions of nonlinear hyperbolic partial differential equations. / Nakao, Mitsuhiro.

In: Journal of Differential Equations, Vol. 23, No. 3, 1977, p. 368-386.

Research output: Contribution to journalArticle

@article{60fa07b5fe254e708da2d7acf337545f,
title = "Bounded, periodic or almost-periodic solutions of nonlinear hyperbolic partial differential equations",
author = "Mitsuhiro Nakao",
year = "1977",
doi = "10.1016/0022-0396(77)90117-6",
language = "English",
volume = "23",
pages = "368--386",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "3",

}

TY - JOUR

T1 - Bounded, periodic or almost-periodic solutions of nonlinear hyperbolic partial differential equations

AU - Nakao, Mitsuhiro

PY - 1977

Y1 - 1977

UR - http://www.scopus.com/inward/record.url?scp=0009242455&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0009242455&partnerID=8YFLogxK

U2 - 10.1016/0022-0396(77)90117-6

DO - 10.1016/0022-0396(77)90117-6

M3 - Article

VL - 23

SP - 368

EP - 386

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 3

ER -